# SDR USAA2013062000008

- Difficulty date: June 19, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 75,094 hours, 33,554 cycles
- System (JASC): 2565 · Escape Slide
- Part: Clamp
- Part number: ASNA0033172
- Condition: Broken
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE BOTTLE FWD CLAMP BROKEN.  REPLACED CLAMP.
